MAUDE Adverse Event Report: ETHICON INC. VCL CT SUT 1X54IN(135CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT SUT 1X54IN(135CM) 0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J207G
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional evaluation summary: an unopened sample of product code j207, lot mk6373 was returned for analysis.During the visual inspection of the unopened sample, no defects were found on the package.The sample was opened and the spool had two holes punched and for product code j207 should be only one hole punched.Due to mismatch at the spool a characterization of the suture was performed and meet the requirements for a vicryl suture diameter 0.According to the sample condition, the assignable cause of the mix reel is due a manufacturing defect.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that the internal packaging of suture does not match the box packaging or packaging of suture.There is size 0 on the box, size 0 on the suture packaging, but suture is 2-0.The procedure was completed successfully.No adverse patient consequences reported.

Brand Name
VCL CT SUT 1X54IN(135CM) 0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8592121
Report Number2210968-2019-81186
Device Sequence Number2340075
Product Code GAM
UDI-Device Identifier10705031038158
UDI-Public10705031038158
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2023
Device Catalogue NumberJ207G
Device Lot NumberMK6373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2019
Initial Report FDA Received Date05/08/2019
Patient Sequence Number1